Total stability in abstract functional differential equations with infinite delay

Hino, Yoshiyuki and Murakami, Satoru: Total stability in abstract functional differential equations with infinite delay. (2000)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_006_qtde_2000_013_001-009.pdf

Download (107kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2000
Volume: 6
Number: 13
ISSN: 1417-3875
Page Range: pp. 1-9
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: p. 9.
Date Deposited: 2017. May. 09. 12:38
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42701

Actions (login required)

View Item View Item